# SDR DL75E090253

- Difficulty date: February 18, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 40,305 hours, 13,531 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO SPEED BRAKE SYS INOP, FWD TO MCO PER MEL 27-62-01B MCO AND PLAC INSTALLED.
